# SDR HEEA0013548

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Lower Housing
- Part number: 4638201004
- Condition: Corroded
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R GR BOX LINERS LOOSE.  INTERNAL SHAFT SEAT WORN.  CORROSION ON LOWER FLANGE.
